BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Note on a uniqueness result for a two-point fractional boundary value problem

Participants in the publication
Rui A.C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2019-04

Where published
Applied Mathematics Letters

Publication Identifiers
ISSN - 0893-9659

Publisher
Elsevier BV

Volume
90

Number of pages
3
Starting page
75
Last page
78

Document Identifiers
DOI - https://doi.org/10.1016/j.aml.2018.10.020
URL - http://dx.doi.org/10.1016/j.aml.2018.10.020


Export

APA
Rui A.C. Ferreira, (2019). Note on a uniqueness result for a two-point fractional boundary value problem. Applied Mathematics Letters, 90, 75-78. ISSN 0893-9659. eISSN . http://dx.doi.org/10.1016/j.aml.2018.10.020

IEEE
Rui A.C. Ferreira, "Note on a uniqueness result for a two-point fractional boundary value problem" in Applied Mathematics Letters, vol. 90, pp. 75-78, 2019. 10.1016/j.aml.2018.10.020

BIBTEX
@article{45749, author = {Rui A.C. Ferreira}, title = {Note on a uniqueness result for a two-point fractional boundary value problem}, journal = {Applied Mathematics Letters}, year = 2019, pages = {75-78}, volume = 90 }